NRAS
22,068 members25,678 posts

Feeling strange

I started benepali 25mg weekly (there is a query with dose). Had my second one yesterday. The nurse who called yesterday queried the dose as well as last weeks nurse who asked me to call my Rheumatology department which I did but got a rude secretary. I usually speak to another secretary who is very helpful. This week the nurse called and spoke to nice secretary who also agreed it should be twice weekly. The consultant I’m under is on leave til next week and will call me back.

I had a fall earlier int week as well as a head cold. Have mxt Thursday evening and 2nd Benepali yesterday. I was out for lunch with a group of friends a couple hours after when I started to feel strange and felt nauseas I went to the bathroom and felt better as soon as I entered as it was cooler than the restaurant.

I paid my bill and left. I started to feel better once outside in the cool air.

Do I need to be worried regarding reaction to benepali or not. I feel quite tired and drained at the moment which is more than usual.

I’m back to work on Monday. I can’t take any more time off sick. Have had 5 weeks altogether in the last 3 months.

Should I mention this to my Rhuemy or not.

5 Replies
oldestnewest

I would always mention things like that to your rheumy. It is most likely to be an initial reaction as your body gets accustomed to the drug, but better safe than sorry...

1 like
Reply

Thank you for your reply x

Reply

It is obviously worrying you. So that's a'yes'. Health professionals are paid to listen to your health concerns. It is their job.And it's your body.

1 like
Reply

Thank you for your reply

I will call them on Monday

Reply

I would also think about taking medication when you have the cold. You need to be A1 . Just a thought.

1 like
Reply

You may also like...